# SDR AALA202401125880

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 27,535 hours, 11,236 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 7009
- Condition: Damaged
- Location: Zone 100 - Fuse
- Part time: 67,904 hours, 27,944 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB OUT OF MIA ENGINE ANTI ICE WAS TURNED ON A VERY STRONG ODOR OF BURNED OIL PERMEATED BOTH COCKPIT AND CABIN. ENGINE ANTI ICE WAS SELECTED OFF, THE ODOR DISSIPATED. FOUND (ACM) AIR CYCLE MACHINE BLADES DAMAGED AND BROKEN. REMOVE AND REPLACED (ACM). PER AMM 21- 51-04. OPERATIONAL AND LEAK CHECK GOOD.
